CureZone   Log On   Join
Re: PLEASE HELP ME! slowly fading away..
 
jaguar57 Views: 10,925
Published: 6 years ago
 
This is a reply to # 2,229,963

Re: PLEASE HELP ME! slowly fading away..


the fast heart rate indicates an allergic reaction which wears down the adrenals which causes erectile dysfunction.
you need to hit the reset button. what is that? FASTING
if the tingling in your legs is due to circulation problems then fasting will also increase circulation if you stay sufficiently hydrated.
It's amazing how many people stay dehydrated and then wonder at the many weird problems they have.
When you start eating again you can test each new food you eat with the pulse test to see if you are reacting to it.
buy the book "The Pulse Test" from amazon
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.609 sec, (1)